# SDR DALA2021101406335

- Difficulty date: October 9, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 132,954 hours, 19,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 MID CABIN EXIT SIGN LENS MISSING. CORRECTIVE ACTION: INSTALLED SAME OK FOR SERVICE ALL IAW B767 AMM 33-50. (8110510)
